Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

The compositeness of the thirteenth Fermat number


Author: G. A. Paxson
Journal: Math. Comp. 15 (1961), 420-420
MSC: Primary 10.08
MathSciNet review: 0124264
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.08

Retrieve articles in all journals with MSC: 10.08


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1961-0124264-0
PII: S 0025-5718(1961)0124264-0
Article copyright: © Copyright 1961 American Mathematical Society